# SDR CA970527007

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hydro Mech Unit
- Part number: 1720003
- Condition: Failed
- Location: #2 Engine
- Part time: 8,671 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PRESSURE CAUTION LIGHT ON #2 ENGINE DURING OPERATIONS LED TO INVESTIGATION OF THE #2 ENGINE HYDRO MECHANICAL FUEL CONTROL UNIT (HMU), WHICH WAS FOUND TO HAVE AN EXTERNAL LEAK. THE HMU WAS REPLACED AND THE ENGINE WAS GROUND RUN SERVICEABLE.
